advertisement
Question
Posted by: Ashleigh | 2011/06/15

pill and prolong use?

Hi Doc
what are the side effects of using the pill for a long period of time? I''m 27 yrs old and I started using the pill 4 years ago. I was suffering from terrible PMS and the nurse at the clinic recommended the pill. well, my mood improved a bit, but the PMS didnt really go away BUT to my suprise I lost 12 kgs effortlessly and I was over the moon. so I continued with the pill because of the the weightloss. early this year I stopped the pill because of fear that it will cause infertiliy .I was miserable, had headaches and I gained 6 kgs back. After I gained weight I resumed takin the pill. I lost the weihgt but it was harda, but I lost it anyway. and my mood is back 2 HOW it was. I want kids 5 years from now. I dont even know if I can conceive. Is there a way of finding out I can conceive without actually falling pregnant? i also try to lead a healthy lifestyle by jogging three times a week, i DONT SMOKE AT ALL , i try to eat more fruits n veges and I drink alcohol about once a month, sometimes not at all. i drink lots of coffee though. I heard that fertility is at its peak from age 17 TO 27 years? IS this true? what else can I do? im concerned about this lately because I want to have children at a later stage, 5 YEARS from now. What else affects fertility?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is not a problem using the Pill for several years. It has no long term effects on fertility.Fertility tends to decline after age 35, so you are well within range. You can check if you are ovulating, which would be a good sign in terms of fertility, but it would be difficult to check all possible aspects of fertility now.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/06/19

It is not a problem using the Pill for several years. It has no long term effects on fertility.Fertility tends to decline after age 35, so you are well within range. You can check if you are ovulating, which would be a good sign in terms of fertility, but it would be difficult to check all possible aspects of fertility now.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement